Alert archive / Texas / Flash Flood Warnings in 2023
Flash Flood Warning 13, NWS Amarillo, TX
NWS Amarillo, TX issued this flash flood warning at May 31, 2023, 8:34 PM CDT for Potter County, Randall County, Texas. It was in force for 3 hr. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 31, 2023, 8:34 PM CDT (01:34 UTC)
- Expired
- May 31, 2023, 11:45 PM CDT
- In force
- 3 hr
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Potter County, TX, Randall County, TX
The radar
The Amarillo radar (KAMA), 18 km from the middle of the area, began a volume at 01:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 31, 9:10 PM CDT | FLASH FLOOD | 1 E Canyon, TX | Moderate street flooding throughout the city. Low water crossings in Hunsley Hills have been closed. Water on 4th Ave/Hospital drive will stall out smaller vehicles. Heavy rain is ongoing. Report is from Canyon Fire Department. |
| May 31, 9:10 PM CDT | FLASH FLOOD | 1 E Canyon, TX | Moderate street flooding throughout the city. Low water crossings in Hunsley Hills have been closed. Water on 4th Ave/Hospital drive will stall out smaller vehicles. Heavy rain is ongoing. Report is from Canyon Fire Department. |
| May 31, 10:31 PM CDT | FLASH FLOOD | Amarillo, TX | Corrects previous flash flood report from Amarillo. Numerous reports of water covered roads with fast flowing water across town, becoming impassable in several areas. Drainage ditches and playa lakes overflowing onto roads and encroaching on homes in the south |
| May 31, 10:31 PM CDT | FLASH FLOOD | Amarillo, TX | Corrects previous flash flood report from Amarillo. Numerous reports of water covered roads with fast flowing water across town, becoming impassable in several areas. Drainage ditches and playa lakes overflowing onto roads and encroaching on homes in the south |
| May 31, 10:31 PM CDT | FLASH FLOOD | Amarillo, TX | Numerous reports of water covered roads with fast flowing water across town, becoming impassable in several areas. Drainage ditches and playa lakes overflowing onto roads and encroaching on homes in the southwest side of Amarillo. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 36 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 1.6 hours before the alert went out and 19 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1191 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 1334 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 61 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.6
The text
As transmitted.
503
WGUS54 KAMA 010134
FFWAMA
TXC375-381-010445-
/O.NEW.KAMA.FF.W.0013.230601T0134Z-230601T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Amarillo TX
834 PM CDT Wed May 31 2023
The National Weather Service in Amarillo has issued a
* Flash Flood Warning for...
Southeastern Potter County in the panhandle of Texas...
Northeastern Randall County in the panhandle of Texas...
* Until 1145 PM CDT.
* At 834 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Up to 1 inch of rain has
fallen. The expected rainfall rate is 1 to 3 inches in 1 hour.
Additional rainfall amounts of 1 to 3 inches are possible in the
warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Amarillo, Canyon and Mescalero Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3528 10197 3534 10190 3535 10181 3534 10168
3530 10162 3515 10162 3510 10178 3506 10184
3501 10184 3494 10183 3492 10184 3492 10192
3493 10195 3494 10197 3505 10200 3518 10201
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...1-3 INCHES IN 1 HOUR
$$
Ferguson2 follow-up statements
690
WGUS74 KAMA 010223
FFSAMA
Flash Flood Statement
National Weather Service Amarillo TX
923 PM CDT Wed May 31 2023
TXC375-381-010445-
/O.CON.KAMA.FF.W.0013.000000T0000Z-230601T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Potter TX-Randall TX-
923 PM CDT Wed May 31 2023
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT THIS
EVENING FOR SOUTHEASTERN POTTER AND NORTHEASTERN RANDALL COUNTIES...
At 923 PM CDT, trained weather spotters reported thunderstorms
producing heavy rain across the warned area. Up to 1 inch of rain
has fallen. The expected rainfall rate is 1 to 3 inches in 1 hour.
Additional rainfall amounts of 1 to 3 inches are possible in the
warned area. Flash flooding is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Local fire department reported. Canyon Fire Department
reported that moderate street flooding was occurring
throughout the city of Canyon and low water crossings
were closed in Hunsley Hills.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Amarillo, Canyon and Mescalero Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3528 10197 3534 10190 3535 10181 3534 10168
3530 10162 3515 10162 3510 10178 3506 10184
3501 10184 3494 10183 3492 10184 3492 10192
3493 10195 3494 10197 3505 10200 3518 10201
FLASH FLOOD...OBSERVED
EXPECTED RAINFALL RATE...1-3 INCHES IN 1 HOUR
$$
Ferguson401
WGUS74 KAMA 010444
FFSAMA
Flash Flood Statement
National Weather Service Amarillo TX
1144 PM CDT Wed May 31 2023
TXC375-381-010454-
/O.EXP.KAMA.FF.W.0013.000000T0000Z-230601T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Potter TX-Randall TX-
1144 PM CDT Wed May 31 2023
...FLASH FLOOD WARNING WILL EXPIRE AT 1145 PM CDT THIS EVENING FOR
SOUTHEASTERN POTTER AND NORTHEASTERN RANDALL COUNTIES...
...REPLACED BY AREAL FLOOD WARNING...
While rapid rises in water have ended, flooding remains in the
cities of Amarillo and Canyon. Therefore, the Flash Flood Warning
has been allowed to expire with an Areal Flood Warning being issued
for the same areas.
LAT...LON 3528 10197 3534 10190 3535 10181 3534 10168
3530 10162 3515 10162 3510 10178 3506 10184
3501 10184 3494 10183 3492 10184 3492 10192
3493 10195 3494 10197 3505 10200 3518 10201
$$
FergusonWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this flash flood warning went out at May 31, 7:02 PM CDT, 1 hour 32 minutes earlier.
Area forecast discussion, May 31, 7:02 PM CDT, 1 hour 32 minutes before
Area Forecast Discussion
National Weather Service Amarillo TX
702 PM CDT Wed May 31 2023
...New AVIATION...
.MESOSCALE UPDATE FOR HAIL, WIND, AND FLASH FLOODING THREAT FOR
THIS AFTERNOON THROUGH THURSDAY MORNING...
Issued at 216 PM CDT Wed May 31 2023
* Synoptic Overview: The latest H500 RAP analysis shows a upper
level low pressure system continues to remain nearly stationary
near the southern tip of Nevada early this afternoon. This
feature will continue to drift very slowly towards the east
through early tomorrow morning. Out ahead of this feature,
shortwaves embedded in the upper level flow will propagate
across the Southern High Plains beginning later today and will
continue through early Thursday morning. The PVA associated with
these waves will generate numerous rounds of precipitation of
the next 18 hours or so. Southerly winds in the low to mid
levels will allow a decent axis of positive theta-e to move
across eastern NM and West Texas this afternoon through the
overnight hours tonight which will aid in generating a few
rounds of thunderstorms.
* Mesoscale: As of 18z, showers and thunderstorms continue to move
east and northeast across eastern New Mexico. Across the
southwestern and south central TX Panhandle, visible satellite
imagery shows some attempts at a cumulus field trying to develop
over this area. The first run (17z) of the Warn on Forecast
(WoFS) suggests that these showers and storms will move across
the northwestern TX Panhandle later on this afternoon, leaving
the southwest and central portion of the CWA in the clear from
this initial activity. A few isolated thunderstorms may develop
across these areas later on this afternoon in an environment
that will be primed for storms to become strong to severe.
MUCAPE values could be approaching 2500 to 2750 J/kg and bulk
shear values of 20 to 25 kts could lead to a few strong to
severe isolated supercells. The next upper level wave will be
approaching the High Plains by early this evening and a line of
storms will begin to move across the Panhandles. Before this
line approaches, if any storms are able to remain discrete out
ahead of the line, a marginal tornado threat may be possible as
low level shear begins to increase in response to stronger H850
winds moving over the area. The main threats with the
aforementioned line of storms will be strong wind gusts up to 75
mph and torrential rainfall. Cannot rule out a quick tornado
spin-up along this line as the low level shear increases.
Forecast PWAT values continue to remain around the
climatological max for late May/early June and forecast
soundings continue to depict a very moist profile this evening
through early tomorrow morning. Multiple rounds of showers and
thunderstorms are possible through tomorrow morning, which is
leading to a high concern for flash flooding, especially if
storms train over the same areas.
* Threats: The primary hazards with the storms today will be large
hail, damaging wind gusts, and flash flooding. The large hail
threat will be the highest with any discrete supercells during
the mid to late afternoon across the central and west where hail
up to golf ball size will be possible should any storms develop
out ahead of the main line. Damaging wind gusts up to 75 mph are
possible as a line of thunderstorms moves across the Texas and
Oklahoma Panhandles this evening. The tornado threat is low, but
cannot rule out one or two especially if any supercells can
remain discrete enough closer to sunset once the stronger low
level winds begin to ramp up. The main hazard with the showers
and storms will be the flash flood threat. This is due to
already very saturated soils and the ongoing flood concerns of
lakes, rivers, and streams. Very heavy rainfall is possible with
rain rates up to 2 to 4 inches per hour with the strongest
storms.
* Timing & Location: Multiple rounds of showers and thunderstorms
are expected starting in the middle of the afternoon through
early Thursday morning. A few discrete thunderstorms may form
across the western and central Panhandles during the middle to
late afternoon today. A line of showers and storms is expected
to move across the Panhandles this evening. Some of these storms
could be strong to severe. Overnight tonight through early
Thursday morning, multiple rounds of showers and storms are
possible across the entire area. The severe threat will decrease
after midnight, but a few strong to severe storms will remain
possible.
Muscha
&&
.SHORT TERM ...
(This evening through Thursday night)
Issued at 216 PM CDT Wed May 31 2023
Synopsis: A few rounds of thunderstorms are expected starting this
afternoon and potentially lasting into Thursday morning. Some
storms may be severe mainly before midnight, with large hail and
damaging winds being the main threat. The bigger concern tonight
will be potential for flooding and flash flooding, and this threat
will extend into tomorrow. Another round of severe storms is
possible tomorrow, but there is a chance that the area becomes
worked over and possibly socked in with clouds which would limit
that threat. More details for today's severe/flood threat will be
laid out in the mesoscale discussion. Details on tomorrow's threat
can be found below.
Details:
Showers and storms may be ongoing Thursday morning as shortwaves
continue to eject out ahead of an H5 low near the Four Corners.
This low will weaken some but the center won't move much through
the day leading to continued moist return flow and broad lift in
proximity to a left jet exit region. If the area can destabilize
going into the afternoon (which most of the ensembles believe will
occur), then thunderstorms may develop once again mainly favoring
the southern TX Panhandle. The exact location of storm initiation
will depend on the position of a left over outflow boundary and
dryline. If storms do develop, some increased flow in the mid and
upper levels will support effective shear in the 30 to 40 knot
range which would support supercell development with a risk for
large hail and damaging winds (low tornado chance due to lacking
low level shear, but not out of question). Shortwave passage in
the evening (along with increased low level jet) may upscale
growth into QLCS structure across the east, but at this time it
does't look like storms will be ongoing all night as the area goes
into a brief period of subsidence behind the impulse.
Ward
&&
.LONG TERM ...
(Friday through next Tuesday)
Issued at 216 PM CDT Wed May 31 2023
Synopsis: Bottom line is the pattern doesn't change much as the
blocking pattern keeps reloading H5-H25 low pressure over
portions of the Desert Southwest. This keep a subtropical jet
going over the southern plains and almost daily shortwave
disturbances with ample moisture (PWATs remain above normal).
Thus, daily thunderstorm chances can be expected and this will
include at least some risk for severe storms and especially
flooding as the area lakes, creeks, and rivers continue to rise.
Friday will see a fairly significant shortwave that could result
in another round of widespread heavy rain.
Ward
&&
.AVIATION...
(00Z TAFS)
Issued at 656 PM CDT Wed May 31 2023
For the 00Z TAFs, periods of showers and thunderstorms are expected
at the terminal sites tonight through Thursday morning as an upper
level storm system impacts the area. These individual waves of
showers and storms will be hard to time for the TAF sites, as will
any vsby and cig issues. Therefore, this is a low confidence forecast
with amendments possible as the evening unfolds.
02
&&
.PRELIMINARY POINT TEMPS/POPS...
Amarillo TX 59 74 58 77 / 100 70 40 60
Beaver OK 60 80 59 81 / 50 60 30 60
Boise City OK 55 73 53 78 / 60 60 20 30
Borger TX 61 78 60 81 / 90 60 40 50
Boys Ranch TX 58 75 58 78 / 100 70 30 50
Canyon TX 58 75 57 77 / 100 70 40 70
Clarendon TX 60 77 59 78 / 90 60 40 70
Dalhart TX 55 72 54 76 / 90 60 30 40
Guymon OK 58 76 56 79 / 80 50 30 40
Hereford TX 58 76 57 76 / 90 70 30 60
Lipscomb TX 61 80 59 80 / 60 50 40 60
Pampa TX 59 76 58 78 / 90 60 40 60
Shamrock TX 62 80 60 80 / 80 50 50 70
Wellington TX 64 82 61 81 / 70 50 40 70
&&
.AMA WATCHES/WARNINGS/ADVISORIES...
TX...Flood Watch through Thursday morning for TXZ001>003-006>008-
011>013-016>018-317.
OK...Flood Watch through Thursday morning for OKZ001-002.
&&
SHORT TERM...05
LONG TERM....07
AVIATION...02Hazardous weather outlook, May 31, 2:25 PM CDT, 6 hours 9 minutes before
Hazardous Weather Outlook National Weather Service Amarillo TX 225 PM CDT Wed May 31 2023 OKZ001>003-TXZ001>020-317-010800- Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb- Hartley-Moore-Hutchinson-Roberts-Hemphill-Oldham-Potter-Carson- Gray-Wheeler-Deaf Smith-Randall-Armstrong-Donley-Collingsworth- Palo Duro Canyon- 225 PM CDT Wed May 31 2023 This Hazardous Weather Outlook is for the Texas and Oklahoma Panhandles. .DAY ONE...This Afternoon and Tonight. Thunderstorms are possible this afternoon into the overnight hours. Thunderstorms this afternoon through this evening will have the potential to become severe with large hail, damaging winds, and areas of flash flooding the primary threats. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Thunderstorms will be possible each and every day Thursday through Tuesday. Some strong to severe thunderstorms with flooding potential cannot be ruled out at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed today and tonight.
In the hours before
Special weather statement, May 31, 6:43 PM CDT, 1 hour 51 minutes before
Special Weather Statement
National Weather Service Amarillo TX
643 PM CDT Wed May 31 2023
TXZ007-008-012-013-010015-
Hutchinson TX-Potter TX-Carson TX-Moore TX-
643 PM CDT Wed May 31 2023
...A strong thunderstorm will impact portions of northwestern Carson,
southwestern Hutchinson, northeastern Potter and southeastern Moore
Counties through 715 PM CDT...
At 643 PM CDT, Doppler radar was tracking a strong thunderstorm 5
miles south of Lake Meredith, or 15 miles southwest of Borger, moving
northeast at 15 mph.
HAZARD...Wind gusts of 50 to 55 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Borger, Fritch, Sanford and Lake Meredith.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3548 10170 3561 10178 3585 10139 3562 10122
TIME...MOT...LOC 2343Z 239DEG 14KT 3558 10165
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH
MJGLocal storm report, May 31, 6:57 PM CDT, 1 hour 37 minutes before
Preliminary Local Storm Report
National Weather Service Amarillo TX
657 PM CDT Wed May 31 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0646 PM Tstm Wnd Gst Bootleg 34.83N 102.81W
05/31/2023 M59 MPH Deaf Smith TX Mesonet
Observed by WT Mesonet.
&&
PAVLocal storm report, May 31, 7:03 PM CDT, 1 hour 31 minutes before
Preliminary Local Storm Report
National Weather Service Amarillo TX
703 PM CDT Wed May 31 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0646 PM Tstm Wnd Gst 11 WNW Bootleg 34.89N 102.99W
05/31/2023 M59 MPH Deaf Smith TX Mesonet
Corrects previous tstm wnd gst report from
Bootleg. Observed by WT Mesonet.
&&
PAVSpecial weather statement, May 31, 7:20 PM CDT, 1 hour 14 minutes before
Special Weather Statement
National Weather Service Amarillo TX
720 PM CDT Wed May 31 2023
TXZ008-013-010045-
Hutchinson TX-Carson TX-
720 PM CDT Wed May 31 2023
...A strong thunderstorm will impact portions of northwestern Carson
and southwestern Hutchinson Counties through 745 PM CDT...
At 720 PM CDT, Doppler radar was tracking a strong thunderstorm over
Fritch, or 9 miles west of Borger, moving northeast at 15 mph.
HAZARD...Wind gusts of 50 to 55 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Borger, Fritch, Stinnett and Sanford.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3563 10162 3568 10162 3586 10146 3569 10124
3556 10161
TIME...MOT...LOC 0020Z 230DEG 15KT 3563 10156
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH
MJGLocal storm report, May 31, 8:00 PM CDT, 34 minutes before
Preliminary Local Storm Report
National Weather Service Amarillo TX
800 PM CDT Wed May 31 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM Tstm Wnd Gst 4 E Vega 35.24N 102.35W
05/31/2023 M58 MPH Oldham TX Mesonet
Observed by WT Mesonet.
&&
PAVLocal storm report, May 31, 8:30 PM CDT, 4 minutes before
Preliminary Local Storm Report
National Weather Service Amarillo TX
830 PM CDT Wed May 31 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 PM Tstm Wnd Gst 3 NNE Umbarger 34.99N 102.08W
05/31/2023 M63 MPH Randall TX Mesonet
Observed at WT Mesonet.
&&
PAVThe office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 7:15 PM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith, Oldham | 45 min |
| May 31, 7:20 PM CDT | Special Weather Statement | AMA | Hutchinson | 25 min |
| May 31, 8:02 PM CDT | Severe Thunderstorm Warning | AMA | Hartley, Moore, Oldham, Potter | 43 min |
| May 31, 8:32 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Carson, Hutchinson, Moore, Potter, Randall | 73 min |
| May 31, 8:45 PM CDT | Special Weather Statement | AMA | Wheeler | 30 min |
| May 31, 8:54 PM CDT | Flash Flood Warning | AMA | Potter | 3 hr |
| May 31, 9:08 PM CDT | River Flood Advisory | AMA | Hansford | 3 days |
| May 31, 9:38 PM CDT | Special Weather Statement | AMA | Hemphill | 37 min |
| May 31, 9:46 PM CDT | Flash Flood Warning | AMA | Randall | 9 hr |
| May 31, 11:33 PM CDT | Areal Flood Advisory | AMA | Ochiltree, Roberts | 3 hr |
| May 31, 11:34 PM CDT | Special Weather Statement | AMA | Lipscomb | 26 min |
| May 31, 11:44 PM CDT | Areal Flood Warning | AMA | Potter, Randall | 12 hr |
| Jun 1, 6:38 AM CDT | River Flood Advisory | AMA | Armstrong | 28 hr |
| Jun 1, 9:08 AM CDT | River Flood Advisory | AMA | Wheeler | 3 days |
| Jun 1, 2:09 PM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith, Oldham | 46 min |
| Jun 1, 4:02 PM CDT | Areal Flood Advisory | AMA | Deaf Smith | 3 hr |
| Jun 1, 4:11 PM CDT | Special Weather Statement | AMA | Deaf Smith | 49 min |
| Jun 1, 4:14 PM CDT | Special Weather Statement | AMA | Deaf Smith | 46 min |
| Jun 1, 4:49 PM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith, Oldham, Potter, Randall | 56 min |
| Jun 1, 5:23 PM CDT | Areal Flood Advisory | AMA | Deaf Smith, Oldham | 3 hr |
| Jun 1, 5:44 PM CDT | Special Weather Statement | AMA | Potter | 46 min |
| Jun 1, 5:51 PM CDT | Areal Flood Advisory | AMA | Potter, Randall | 3 hr |
Nearby
Flash Flood Warnings in Texas, 2023Every flash flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.